| Model Number |
METRIX AIR |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Wife is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 185 mg/dl.The customer's expected fasting blood glucose test result range is 100 - 130 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.Customer was not available during the call on (b)(6) 2018 to perform a back to back blood test.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 05/27/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: result 1 :342mg/dl date: (b)(6) 2018 time:10:02am non-fasting; result 2 :160mg/dl date: (b)(6) 2018 time:3:11am fasting; result 3 :153mg/dl date: (b)(6) 2018 time:2:34pm non-fasting; result 4 :185mg/dl date: (b)(6) 2018 time:12:30am fasting; result 5 :115mg/dl date: (b)(6) 2018 time:2:08am fasting.